# SDR MASA2017120212814

- Difficulty date: December 2, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 30,617 hours, 25,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FACING EMER EXIT SIGN AT 1ST CLASS BULKHEAD INOP.  CHARGED BATTERIES.
